Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

The area or fold in the c-section site skin gets infected like a rash, foul smell at the end of periods. What's going on ?

i had a c section w / all my children the last one being 14 years ago.. anyway sometimes the area or fold in my skin gets infected like a rash before my period well this past month that happened and i put Neosporin on it like usual but it hasn t gone away. i noticed a mole or a bump i thought was a mole has gotten bigger in that fold of my skin, also a foul smelling end to my period. what is going on?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
You could be suffering from scar site endometriosis.
In this condition, the area on the scar region bleeds, or gets bigger and more itchy during the menstrual cycle.
It is easily treatable.
Consult your gynecologist for a confirmation.
Take care.
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor